MAUDE Adverse Event Report: BIOSPHERE MEDICAL, S.A. EMBOSPHERE; AGENTS,EMBOLIC,FOR TREATMENT OF UTERINE FIBROIDS

BIOSPHERE MEDICAL, S.A. EMBOSPHERE; AGENTS,EMBOLIC,FOR TREATMENT OF UTERINE FIBROIDS
Catalog Number S120GH/CNA
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The suspect device was returned for evaluation.The complaint was confirmed; there was a crack on the luer.The root cause was determined to potentially be human error during the screwing process.This complaint will be used to trend for similar complaints.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The customer stated that after opening the package, they found the device had leaked liquid resulting in the embosphere being dried.
 
Additional Manufacturer Narrative
One unit was returned by the customer and received on 05apr2024.The customer provided one photograph of the suspect device that had leaked resulting in the embosphere being dried.The photograph displayed a partially filled syringe with a crack on the luer, confirming the reported issue.A dhr review was performed and yielded no exception documents that would cause or contribute to the reported failure.No anomaly was recorded during the monitoring of unscrewing process for this batch.During packaging inspection step, no unit with cap luer lock displayed cracks.If additional information becomes available, a follow-up report will be filed.

Brand Name
EMBOSPHERE
Common Device Name
AGENTS,EMBOLIC,FOR TREATMENT OF UTERINE FIBROIDS
Manufacturer (Section D)
BIOSPHERE MEDICAL, S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR  95700
Manufacturer (Section G)
BIOSPHERE MEDICAL SA
parc des nations-paris nord 2
rue de la belle etole
roissy en, 95700
FR   95700
Manufacturer Contact
marie-laure patucca
parc des nations paris nord 2
383 rue de la belle etoile
roissy en, 95700
FR   95700
MDR Report Key24885482
Report Number9615728-2026-00006
Device Sequence Number9823565
Product Code NAJ
UDI-Device Identifier00884450403150
UDI-Public00884450403150
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2026
Device Catalogue NumberS120GH/CNA
Device Lot NumberX2636151_
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by ManufacturerNot provided
04/22/2024
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date04/16/2026
06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown